MathSciNet Relay Station
MathSciNet bibliographic data
MR2831483 34A08 (26A33 45J05)
Băleanu, Dumitru; Mustafa, Octavian G.; Agarwal, Ravi P. On $L\sp p$-solutions for a class of sequential fractional differential equations. Appl. Math. Comput. 218 (2011), no. 5, 2074–2081.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement